Extragradient method for equilibrium problems and variational inequalities

Noor, Muhammad Aslam and Yao, Yonghong and Liou, Yeong-Cheng (2008) Extragradient method for equilibrium problems and variational inequalities. Albanian J. Math., 2 (2). pp. 125-138.

[img]
Preview
Text
037.pdf

Download (194kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:43
Last Modified: 06 Dec 2017 16:43
URI: http://kerkoje.com/id/eprint/164

Actions (login required)

View Item View Item